Alert archive / Indiana / Freeze Warnings in 2018

Freeze Warning 7, NWS Indianapolis, IN

October 20, 201812 counties in Indiana

NWS Indianapolis, IN issued this freeze warning at Oct 20, 2018, 3:50 AM EDT for 12 counties in Indiana. It took effect at Oct 21, 2018, 3:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 20, 2018, 3:50 AM EDT (07:50 UTC)
In effect from
Oct 21, 2018, 3:00 AM EDT
Expired
Oct 21, 2018, 10:00 AM EDT
In force
7 hr
Issued by
NWS Indianapolis, IN

Counties Bartholomew County, IN, Brown County, IN, Daviess County, IN, Decatur County, IN, Greene County, IN, Jackson County, IN, Jennings County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN, Sullivan County, IN

The radar

The Indianapolis radar (KIND), 82 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2018-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2018-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

232 
WWUS73 KIND 200750
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
350 AM EDT Sat Oct 20 2018

INZ060>065-067>072-201600-
/O.NEW.KIND.FZ.W.0007.181021T0700Z-181021T1400Z/
Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Bloomington, Columbus, Vincennes, 
Bedford, and Seymour
350 AM EDT Sat Oct 20 2018

...FREEZE WARNING IN EFFECT FROM 3 AM TO 10 AM EDT SUNDAY...

The National Weather Service in Indianapolis has issued a Freeze
Warning, which is in effect from 3 AM to 10 AM EDT Sunday. 

* TEMPERATURE...Low temperatures will fall into the upper 20s and
  lower 30s early Sunday morning.

* IMPACTS...Unprotected plants that are sensitive to freezing
  temperatures will be killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Ryan
7 follow-up statements
795 
WWUS73 KIND 201406
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
1006 AM EDT Sat Oct 20 2018

INZ060>065-067>072-202215-
/O.CON.KIND.FZ.W.0007.181021T0700Z-181021T1400Z/
Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Bloomington, Columbus, Vincennes, 
Bedford, and Seymour
1006 AM EDT Sat Oct 20 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM EDT
SUNDAY...

* TEMPERATURE...Low temperatures will fall into the upper 20s 
  and lower 30s early Sunday morning. 

* IMPACTS...Unprotected plants that are sensitive to freezing 
  temperatures will be killed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
335 
WWUS73 KIND 201449
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
1049 AM EDT Sat Oct 20 2018

INZ060>065-067>072-202300-
/O.NEW.KIND.WI.Y.0001.181020T1800Z-181021T0200Z/
/O.CON.KIND.FZ.W.0007.181021T0700Z-181021T1400Z/
Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Bloomington, Columbus, Vincennes, 
Bedford, and Seymour
1049 AM EDT Sat Oct 20 2018

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT
THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM EDT
SUNDAY...

The National Weather Service in Indianapolis has issued a Wind
Advisory, which is in effect from 2 PM this afternoon to 10 PM
EDT this evening. 

* TIMING...Strongest winds will be this afternoon and evening.

* WINDS...Wind gusts around 45 mph are possible.

* Temperature...Low temperatures will fall into the upper 20s 
  and lower 30s early Sunday morning. 

* IMPACTS...Winds will blow around unsecured objects. Driving
  could become difficult for some vehicles. 

  Unprotected plants that are sensitive to freezing temperatures 
  will be killed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Wind Advisory means that sustained winds of 30 mph or wind
gusts of 45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

INZ021-028>031-035>049-051>057-202300-
/O.NEW.KIND.WI.Y.0001.181020T1800Z-181021T0200Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-
Including the cities of Lafayette, Frankfort, Kokomo, 
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, 
and Shelbyville
1049 AM EDT Sat Oct 20 2018

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT
THIS EVENING...

The National Weather Service in Indianapolis has issued a Wind
Advisory, which is in effect from 2 PM this afternoon to 10 PM
EDT this evening. 

* TIMING...Strongest winds will be this afternoon and evening.

* WINDS...Wind gusts around 45 mph are possible.

* IMPACTS...Winds will blow around unsecured objects. Driving
  could become difficult for some vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or wind
gusts of 45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$
760 
WWUS73 KIND 201959
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
359 PM EDT Sat Oct 20 2018

INZ060>065-067>072-210400-
/O.CON.KIND.FZ.W.0007.181021T0700Z-181021T1400Z/
/O.CON.KIND.WI.Y.0001.000000T0000Z-181021T0200Z/
Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Bloomington, Columbus, Vincennes, 
Bedford, and Seymour
359 PM EDT Sat Oct 20 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM EDT
SUNDAY...

* TIMING...Strongest winds will be this afternoon and evening.

* WINDS...Wind gusts around 45 mph are possible.

* Temperature...Low temperatures will fall into the upper 20s 
  and lower 30s early Sunday morning. 

* IMPACTS...Winds will blow around unsecured objects. Driving
  could become difficult for some vehicles. Unprotected plants 
  that are sensitive to freezing temperatures will be killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Wind Advisory means that sustained winds of 30 mph or wind
gusts of 45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

INZ021-028>031-035>049-051>057-210200-
/O.CON.KIND.WI.Y.0001.000000T0000Z-181021T0200Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-
Including the cities of Lafayette, Frankfort, Kokomo, 
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, 
and Shelbyville
359 PM EDT Sat Oct 20 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* TIMING...Strongest winds will be this afternoon and evening.

* WINDS...Wind gusts around 45 mph are possible.

* IMPACTS...Winds will blow around unsecured objects. Driving 
  could become difficult for some vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or wind
gusts of 45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$
400 
WWUS73 KIND 202110 
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
510 PM EDT Sat Oct 20 2018

INZ060>065-067>072-210515-
/O.CON.KIND.FZ.W.0007.181021T0700Z-181021T1400Z/
/O.CON.KIND.WI.Y.0001.000000T0000Z-181021T0200Z/
Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Bloomington, Columbus, Vincennes, 
Bedford, and Seymour
510 PM EDT Sat Oct 20 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM EDT
SUNDAY...

* TIMING...Strongest winds will be this afternoon and evening.

* WINDS...Wind gusts around 45 to 55 mph are possible.

* Temperature...Low temperatures will fall into the upper 20s 
  and lower 30s early Sunday morning. 

* IMPACTS...Winds will blow around unsecured objects and cause
  some tree damage which may lead to power outages. Driving could
  become difficult for some vehicles. Unprotected plants that are
  sensitive to freezing temperatures will be killed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Wind Advisory means that sustained winds of 30 mph or wind
gusts of 45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

INZ021-028>031-035>049-051>057-210200-
/O.CON.KIND.WI.Y.0001.000000T0000Z-181021T0200Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-
Including the cities of Lafayette, Frankfort, Kokomo, 
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, 
and Shelbyville
510 PM EDT Sat Oct 20 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* TIMING...Strongest winds will be this afternoon and evening.

* WINDS...Wind gusts of 45 to 55 mph are expected, with isolated
  higher gusts possible.

* IMPACTS...Winds will blow around unsecured objects and cause
  some tree damage which may lead to power outages. Driving 
  could become difficult for some vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or wind
gusts of 45 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$
738 
WWUS73 KIND 210156
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
956 PM EDT Sat Oct 20 2018

INZ060>065-067>072-211000-
/O.EXP.KIND.WI.Y.0001.000000T0000Z-181021T0200Z/
/O.CON.KIND.FZ.W.0007.181021T0700Z-181021T1400Z/
Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Bloomington, Columbus, Vincennes, 
Bedford, and Seymour
956 PM EDT Sat Oct 20 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM EDT
SUNDAY...
...WIND ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING...

* Temperature...Low temperatures will fall into the upper 20s  
  and lower 30s early Sunday morning.

* IMPACTS...Unprotected plants that are sensitive to freezing 
  temperatures will be killed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

INZ021-028>031-035>049-051>057-210300-
/O.EXP.KIND.WI.Y.0001.000000T0000Z-181021T0200Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-
Including the cities of Lafayette, Frankfort, Kokomo, 
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, 
and Shelbyville
956 PM EDT Sat Oct 20 2018

...WIND ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING...

Wind gusts have dropped below advisory criteria after sunset.

$$
961 
WWUS73 KIND 210739
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
339 AM EDT Sun Oct 21 2018

INZ060>065-067>072-211400-
/O.CON.KIND.FZ.W.0007.000000T0000Z-181021T1400Z/
Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Bloomington, Columbus, Vincennes, 
Bedford, and Seymour
339 AM EDT Sun Oct 21 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* Temperature...Low temperatures will fall into the upper 20s and
  lower 30s early this morning. 

* IMPACTS...Unprotected plants that are sensitive to freezing 
  temperatures will be killed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Ryan
449 
WWUS73 KIND 211357
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
957 AM EDT Sun Oct 21 2018

INZ060>065-067>072-211500-
/O.EXP.KIND.FZ.W.0007.000000T0000Z-181021T1400Z/
Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Bloomington, Columbus, Vincennes, 
Bedford, and Seymour
957 AM EDT Sun Oct 21 2018

...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING...

Temperatures will continue to warm quickly this morning.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Oct 20, 3:34 AM EDT, 16 minutes earlier.

Area forecast discussion, Oct 20, 3:34 AM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
334 AM EDT Sat Oct 20 2018

.UPDATE...
The SYNOPSIS...NEAR TERM and SHORT TERM Sections have been updated
below.

&&

.SYNOPSIS...
Issued at 334 AM EDT Sat Oct 20 2018

A strong upper level disturbance and surface front will bring
unsettled and at times windy weather to central Indiana this
afternoon and evening. High pressure will then build in with dry
and cool weather for much of the upcoming week. Rain chances will
return by late week as an upper level disturbance tracks across
the Ohio Valley.

&&

.NEAR TERM /Today/...
Issued at 334 AM EDT Sat Oct 20 2018

Clearing skies slowly expanding south into the northern forecast
area early this morning. Much of the rest of central Indiana
remains under low stratus with moisture trapped beneath a shallow
inversion. 07Z temperatures remained largely in the upper 40s and
lower 50s.

Interesting day setting up that will become more unsettled this afternoon
as a vigorous upper level wave dives through the Great Lakes with a
secondary surface front. Expect increasingly windy...raw and showery
conditions as a result this afternoon and into the evening.

The low clouds will continue to shift southeast this morning as
drier air and deeper subsidence eventually overwhelms the shallow
inversion in the near surface layer. This will result in a relatively
pleasant start to the day for most with sunshine and light winds
for much of the morning. The focus will shift to the upper wave
diving out of the Canadian prairies later this morning and pinwheeling
through the Great Lakes later today. Stronger winds through the
boundary layer will accompany the wave aloft and overspread the
forecast area from the northwest by early afternoon. The surface
front will drop through the area between 18 and 21Z with cold
advection commencing immediately behind the front. The cold
advection will combine with dry adiabatic flow up through about
750mb to start pulling the stronger boundary level flow to the
surface through the afternoon with peak gusts increasing to 40-45
mph across much of the region. These values fall just shy of wind
advisory criteria and considering that the strongest gusts will
likely be confined to a narrow time window and within scattered
convection during the late afternoon...will continue with an SPS
for the gusts.

Weak instability and steep lapse rates will produce a low level
environment conducive for scattered convection to develop and
spread southeast with the upper wave after 18Z. Expect convection
to be focused over the northeast half of the forecast area most
predominantly this afternoon in closer proximity to the strongest
forcing aloft associated with the upper wave. Low freezing and wet
bulb zero levels beginning between 3-4kft and dropping thereafter
support a potential for small hail and/or graupel to accompany
any stronger convective cell later this afternoon. Will continue
with no mention of thunder as overall instability levels look too
weak to support. As mentioned above...not out of the question to
see a few higher gusts within stronger convection as well
considering strength of winds in the 925-850mb layer. Finally as
we get into late day and the airmass cools...may begin to see a
few snowflakes mix in with rain over northeast counties.

Temps...highs will come by midday with temps falling this
afternoon once cold advection commences. Overall trended towards
the warmer MAV guidance as highs should make it into the mid and
upper 50s most areas. Temperatures will fall back into the 40s by
sunset.

&&

.SHORT TERM /Tonight through Monday Night/...
Issued at 334 AM EDT Sat Oct 20 2018

Forecast challenges focus on any lingering precipitation this evening
as the upper wave quickly departs...followed by the potential for
freezing temperatures within areas where the growing season continues
over southern counties Sunday morning.

Precipitation will focus over the far northeast counties before ending
this evening as the upper wave quickly moves away to the east. Critical
thicknesses likely drop low enough for a few snowflakes to mix in
with the rain...especially as a lake effect fetch briefly establishes
for a few hours before winds back later tonight. Gustier winds
will linger this evening then relax overnight as the upper wave
departs and the surface pressure gradient relaxes. Skies will
clear overnight as high pressure builds into the mid Mississippi
Valley. The remainder of the short term will be quiet as the
surface high drifts across the Ohio and Tennessee Valleys and
eventually into the southeast states by Monday. Northwest flow
will remain in the upper levels with the trough parked over the
Great Lakes amplifying late in the period courtesy of another
piece of energy aloft dropping out of Canada. This feature may
spread some higher clouds into the region from the north Monday
and Monday night...otherwise expect mainly clear skies from late
Saturday night through the end of the period.

While frost accrual will be minimized Sunday morning with 5-10mph
winds lingering...expected temperatures falling into the upper
20s and lower 30s will warrant introducing a freeze warning over
the southern two rows of counties where the growing season
continues. If these temperatures are realized...likely to see a
merciful end to the fall frost/freeze headline season over south
central Indiana.

Temps...lows continue to trend colder for Saturday night and with
clearing expected across most of the area by the predawn hours...upper
20s and lower 30s seem reasonable. Winds however will likely keep
temps from fully bottoming out. Generally utilized a model blend
through the rest of the short term supported by low level thermals.
After a cool day Sunday in the upper 40s and lower 50s...return
flow on the back side of the high will bring temps up close to ten
degrees on Monday.

&&

.LONG TERM (Monday Night Through Friday)...
Issued at 239 PM EDT Fri Oct 19 2018

Models are close enough that the model blend initialization
was accepted for most items.

The long term period will start out quiet with a dry atmosphere in
place, but an approaching upper trough could bring some rain to
parts of the area on Thursday and Friday. However, the models differ
on timing of rain and how widespread it will be. Thus, confidence is
low and accepted the initalization's low PoPs for Thursday afternoon
into Friday.

Below normal temperatures will continue with air flowing in from
Canada for much of the period.

&&

.AVIATION /Discussion for 200600z TAF issuance/...
Issued at 1147 PM EDT Fri Oct 19 2018

KLAF has returned to VFR and will likely stay there based on
upstream obs and SREF output. The other sites will start out IFR
or lower with low ceilings over the sites and some patchy drizzle
around. Short range guidance indicates some lower visibilities
could develop over KBMG after around 8-9z and last for a few
hours, possibly due to drizzle. With this showing up in some MOS
as well as SREFs went ahead and included it. Ceilings will then
rise at all the sites from northwest to southeast, with KHUF
going to VFR by around 9z, KIND 10z, and KBMG 11z.

Could see some showers Saturday afternoon as well, especially at
KLAF and possibly KIND. Wind gusts will pick up after around
15-17z at 25 to 30 kts and increase to 30 to 35 kts during the
late afternoon, veering from westerly in the morning to
northwesterly by the afternoon.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...Ryan
NEAR TERM...Ryan
SHORT TERM...Ryan
LONG TERM...50
AVIATION...CP
Hazardous weather outlook, Oct 19, 4:08 PM EDT, 11 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
408 PM EDT Fri Oct 19 2018

INZ021-028>031-035>049-051>057-060>065-067>072-202015-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
408 PM EDT Fri Oct 19 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: No hazardous weather is expected at this time.

Discussion: Rain showers and drizzle can be expected, particularly
this evening, as a cold front moves through the area.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Outlook: Wind gusts of around 40 mph are likely Saturday afternoon
Scattered showers will impact the northeast half to two thirds of
central Indiana during the afternoon and evening.

Discussion: A strong upper level disturbance will sweep through the
region Saturday afternoon and evening, bringing scattered showers
and windy conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 10:49 AM EDTWind AdvisoryINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more11 hr

Nearby

Freeze Warnings in Indiana, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.